# SDR CALA2025010201747

- Difficulty date: December 30, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 121,396 hours, 18,523 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 4039892904
- Part serial: 98044354
- Condition: Failed
- Location: Zone 200
- Part time: 722,979 hours, 703,144 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAIN ALTIMETER FAILED ON TAKEOFF BETWEEN 4000 AND 5000 FEET. FIM TASK 34-12 FAULT TREE 805 FOLLOWED. CAPT SIDE ALTIMETER FAIL FLAG IN VIEW. CAPT SIDE ALTIMETER REPLACED IAW AMM 34-13-01/401. INSTALLATION TEST CARRIED OUT IAW AMM TASK 34-12-00-715-001. TEST PASSED. PARTS USED:  99-3413-9-0004,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1376090  SN OFF 4354 INDICATOR, ALT.  OFF 99-3413-9-0004 4354 ON 99-3413-9-0004 0525
